# SDR ABXA20131219668

- Difficulty date: December 19, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FUSELAGE STATION 434, STRINGER 37L CORRODED AT SPLICE.  REPAIRED SPLICE AT STATION 434, STRINGER 37L IAW SRM 53-00-03 & REA B653-60799.  SDR INFO, CRACKED LENGTH 2 INCHES, PN 143T3001-71, PART NAME STRINGER, SN NSN, FUSELAGE STATION & BODY STATION LOCATION FROM STATION 446 TO STATION 446.  STRINGER & WING STATIONS LOCATION FROM STRINGER 37L TO STRINGER 37L.  ACFT WAS GROUNDED.
